All Journal Entries Journals

Tremors

May 04, 2012 - 0 comments
Tags:

tremor



I have started to develop tremors in certain areas of my body. I know that Seroquel can cause tremors, and they will not always go away after stopping the medication. I stopped taking Seroquel once my tremors started, but I still get them. They started in my eye, which was very annoying as things that I was looking at would shake. Tremors also started effecting my fingers and lip, but not near as often as my eyes. My eyes will twitch everyday, though not all day long. I noticed that it gets worse when I am really tired. This last week, my hand started to twitch. It has done it everyday since it started, but only happens when I am using my right hand. At times it does seem to quiet down, other times it is hard to deal with. Writing with a pen, using a mouse have been hard to do when the tremors are strongest. I have been doing a little research and it seems like it is an essential tremor, which is similar to Parkinson's except it occurs when using the hand. Essential tremors can also affect balance. It can also spread to the neck and voice. I have been having balance problems for probably over a year, all of a sudden I will tip over as if I'd been drinking. I found out that at least two of my aunts/uncles also have balance problems, though I'm not sure if they have tremors. If I am having this much trouble now, how much worse is it going to get as I age? I'm only 31. I can handle the balance issues, but I'm going to school for graphic design and will need a steady hand and eye in order to succeed. I wonder if I should make an appointment with my doctor or just wait until my follow-up in about a month.

Post a Comment